# SDR QXEA200501228

- Difficulty date: September 13, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,191 hours, 7,556 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Aft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GEG - ON FLIGHT 2351 NOTICED FUEL SMELL IN CABIN.  MAINTENANCE PLACED THE APU ON MEL 49-10-1B, RSI 351878.  AIRCRAFT RETURNED TO SERVICE.
